Allergic Reactions to Medications
People are generally familiar with the existence of allergies associated with things like grass, pollen, animals, or food. However, medications are another common source of allergic reactions. If an individual has an allergy sparked by a prescription drug, it can result in dangerous health consequences if not treated immediately. Healthcare professionals have a duty to recognize signs that a particular drug is likely to cause such an allergic reaction and to quickly identify and respond to these reactions when they occur.
If you or someone you love was given a drug or prescribed medication that led to an allergic reaction, you may be eligible for financial compensation for any subsequent medical costs. Contact the Wausau medical malpractice attorneys of Habush Habush & Rottier S.C. ®, at 800-242-2874 to speak to a member of our qualified legal team about your rights today.
Symptoms of Drug Allergies
It is not possible to recognize allergies to medications before administering a drug unless an active ingredient is common to a drug to which a patient is known to be allergic. Additionally, error may lead to unnecessary reactions for patients. Individuals that have experienced similar allergies before and reported the incident or were victim to clerical errors that led to a mix up with their medication may be able to take legal action against the responsible party that led to their allergic reaction. Some signs that you have experienced a reaction to a medication may include:
- Uncontrollable fever
- Organ failure
- Hives or rashes
- Muscle and joint aches
If you or someone you know has suffered from an allergic reaction to medication due to the negligence of a nurse, doctor, or pharmacist, the experienced Wausau pharmaceutical error attorneys of Habush Habush & Rottier S.C. ®, may be able to help. Contact our offices today at 800-242-2874 to speak to a member of our team about your case today.